# SDR GTIA030315

- Difficulty date: April 29, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY STA 200 FLOOR PANEL DELAMINATED.  REMOVED FLOOR PANEL.  FABRICATED NEW FLOORBOARD.  INSTALLED NEW FLOORBOARD.
